Stochastic Geometry Analysis of Multi-User Asynchronous OFDM Wireless Networks

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02395697
Contributor : Jian Song <>
Submitted on : Thursday, December 5, 2019 - 4:06:07 PM
Last modification on : Friday, December 20, 2019 - 11:48:07 AM

Identifiers

Citation

Ahsan Ali, Rein Vesilo, Marco Di Renzo. Stochastic Geometry Analysis of Multi-User Asynchronous OFDM Wireless Networks. IEEE wireless communications letters, IEEE comsoc, 2019, 8 (3), pp.845-848. ⟨10.1109/LWC.2019.2896608⟩. ⟨hal-02395697⟩

Share

Metrics

Record views

21